# SDR UALA2012072303959

- Difficulty date: July 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 86,380 hours, 10,238 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV501258
- Condition: Faulty
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER DECK CEILING LIGHT AT SEAT 17 IS INOPERATIVE.  REPLACED LIGHT SOCKETS. CHECKS NORMAL.
